# SDR AWXA200300351

- Difficulty date: March 12, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431285
- Part serial: 1870
- Condition: Delaminated
- Location: Lt Foreflap
- Part time: 14,925 hours, 9,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK SEVERAL AREAS OF THE LT OUTBOARD FOREFLAP UPPER SURFACE WERE FOUND DELAMINATED AT THE INBOARD END. MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD FOREFLAP IAW BMM 27-51-37, PG. 401-407.
